Notes on the Hermite-based poly-Euler polynomials with a q-parameter

Burak Kurt
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 26, 2020, Number 3, Pages 74—82
DOI: 10.7546/nntdm.2020.26.3.74-82
Download full paper: PDF, 206 Kb

Details

Authors and affiliations

Burak Kurt
Mathematics of Department, Akdeniz University
Antalya TR-07058, Turkey

Abstract

We introduce and investigate the Hermite-based poly-Euler polynomials with a q-parameter. We give some basic properties and identities for these polynomials. Furthermore, we prove two explicit relations.

Keywords

  • Bernoulli polynomials and numbers
  • Euler polynomials and numbers
  • 2-variable Hermite–Kampé de Feriét polynomials
  • Polylogarithm function
  • Poly-Euler polynomials
  • Stirling numbers of the second kind

2010 Mathematics Subject Classification

  • 11B68
  • 11B73
  • 33C45

References

  1. Bayad, A., & Hamahata, Y. (2011). Polylogarithms and poly-Bernoulli polynomials, Kyushu J. Math., 65, 15–34.
  2. Bayad, A., & Kim, T. (2012). Higher Recurrences for Apostol–Bernoulli–Euler polynomials, Russ. J. of Math. Phys., 19 (1), 1–10.
  3. Cenkci, M., & Komatsu, T. (2015). Poly-Bernoulli numbers and polynomials with a q-parameter, J. Number Theory, 152, 38–54.
  4. Duran, U., & Acikgoz, M. (2018). On (p, q)-Euler numbers and polynomials associated with (p, q)-Volkenborn integral, Int. J. of Number Theory, 14 (1), 241–253.
  5. Duran, U., Acikgoz, M., & Araci, S. (2018). Hermite based poly-Bernoulli polynomials with q-parameter, Advanced Stud. in Contemp. Math., 28 (2), 285–296.
  6. Duran, U., Acikgoz, M., Esi, A., & Araci, S. (2018). A note on the (p, q)-Hermite
    polynomials, App. Math. and Information Sciences, 12, 227–231.
  7. Hamahata, Y. (2014). Poly-Euler polynomials and Arakawa–Kaneko type zeta functions, Functione et. App. Commentarii Mathematica, 51 (1), 7–27.
  8. Jolany, H., Corcino, R. B., & Komatsu, T. (2015). More properties on multi-Poly-Euler polynomials, Bull. Soc. Math. Mex., 21, 149–162.
  9. Kim, D. S., & Kim, T. (2012). Some identities of Frobenius–Euler polynomials arising from umbral calculus, Advances in Diff. Equa., 2012, Article No. 196.
  10. Kim, D. S., & Kim, T. (2013). Higher-order Frobenius–Euler and Poly-Bernoulli mixed type polynomials, Advances in Diff. Equa., 2013, Article No. 251.
  11. Kim, D. S., & Kim, T.(2015). A note on poly-Bernoulli and higher order poly-Bernoulli polynomials, Russ. J. Math., 22 (1), 26–33.
  12. Kim, D. S., & Kim, T. (2015). Higher order Bernoulli and poly-Bernoulli mixed type polynomials, Georgian Math. J., 22, 265–272.
  13. Kim, D. S., Kim, T., Dolgy, D. V., & Rim, S. H. (2013). Some new identities of Bernoulli, Euler and Hermite polynomials arising from umbral calculus, Advances in Diff. Equa., 2013, Article No. 73.
  14. Kim, D. S., & Kim, T. (2013). Hermite and Poly-Bernoulli mixed type polynomials, Advances in Diff. Equa., 2013, Article No. 343.
  15. Kim T., Kim D. S., Kim H. Y., & Jang L.-C. (2020). Degenerate poly-Bernoulli numbers and polynomials, Informatica, 31 (3), 2–8.
  16. Kurt, B. (2018). Identities and relation on the Poly-Genocchi polynomials with a
    q-parameter, J. Inequa. Special Func., 9 (1), 1–8.
  17. Kurt, B. & Simsek, Y. (2013). On the generalized Apostol-type Frobenius–Euler
    polynomials, Advances in Diff. Equa., 2013, Article No. 1.
  18. Ozarslan, M. A. (2013). Hermite-based unified Apostol–Bernoulli, Euler and Genocchi polynomials, Advances in Diff. Equa., 2013, Article No. 116.
  19. Sanchez-Peregrino, R. (2002). Closed formula for Poly-Bernoulli numbers, Fibonacci Quart., 40, 362–364.
  20. Srivastava, H. M. (2011). Some generalization and basic (or q−) extension of the
    Bernoulli, Euler and Genocchi polynomials, App. Math. Inform. Sci., 5 (3), 390–444.
  21. Srivastava, H. M. & Choi, J. (2001). Series Associated with the Zeta and Related Functions, Kluver Academic Pub., Dordrect, Boston and London.
  22. Srivastava, H. M. & Manocho, H. L. (1984) A Treatise on Generating Functions, Halsted Press, Chichester, West Sussex, England.

Related papers

Cite this paper

Kurt, B. (2020). Notes on the Hermite-based poly-Euler polynomials with a q-parameter. Notes on Number Theory and Discrete Mathematics, 26 (3), 74-82, doi: 10.7546/nntdm.2020.26.3.74-82.

Comments are closed.